# SDR CALA2015020600080

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 42,193 hours, 17,126 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN INBD SIDE OF STATION 101.9 HAS A CRACK.  INSTALLED REPAIR DOUBLER.  INSPECTION REQUIRED AT 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & 9000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 STEP 5 TABLE 204.  DIP CONTROL 32149 LIMIT.
